# SDR FXGA202102132112

- Difficulty date: February 13, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N747CE
- Make and model: Doug C-118A
- Aircraft serial: 44661
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER WING SKIN REMOVAL AND REPLACEMENT, BETWEEN CENTER AND AFT SPARS, BETWEEN W/STA 167R AND 193R. TO REMOVE AND REPLACE A CORRODED SKIN BETWEEN W/STA 167R AND 193R. REMOVE CORRODED SKIN BETWEEN EXISTING SPLICES AT W/STA 167R AND 193R. USING EXISTING SKIN AS A TEMPLATE, MANUFACTURE REPLACEMENT SKIN FROM 7075-T6 0.063". INSTALL A NEW SKIN FOLLOWING THE GUIDANCE OF T.O. 1C-118A-3-1 FIG 2-59 FOR FASTENER TYPE.
